Giacomo LENZI | Publications
Giacomo LENZI Publications
2023 | |
Altro | |
The spectrum of l-groups and MV-algebras and some functors. Pag.1-41 | |
Barbieri, Giuseppina; Di Nola, Antonio; Lenzi, Giacomo | |
Versione online | |
Show it in Product Database (IRIS) |
2023 | |
Articolo in rivista | |
Logical Complexity of Spectra of Abelian ℓ-groups . THE IFCOLOG JOURNAL OF LOGICS AND THEIR APPLICATIONS. Vol. 10. Pag.29-36 ISSN:2055-3706. | |
Lenzi, Giacomo; Vitale, Gaetano | |
Codice identificativo ISI: WOS:000970763900003 Codice identificativo SCOPUS: 2-s2.0-85148691755 | |
Show it in Product Database (IRIS) |
2023 | |
Articolo in rivista | |
Entropies and Dynamical Systems in Riesz MV-algebras INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS. Vol. 62. Pag.1-15 ISSN:1572-9575. | |
Barbieri, Giuseppina Gerarda; Lenzi, Giacomo; Bedrood, Mahta | |
Digital Object Identifier (DOI): 10.1007/s10773-023-05367-z Codice identificativo ISI: WOS:000999450600002 Codice identificativo SCOPUS: 2-s2.0-85160587984 | |
Show it in Product Database (IRIS) |
2023 | |
Articolo in rivista | |
A special type of ideals in MV-algebras of continuous functions THE IFCOLOG JOURNAL OF LOGICS AND THEIR APPLICATIONS. Vol. 10. Pag.531-554 ISSN:2055-3706. | |
Barbieri, Giuseppina Gerarda; Bedrood, Mahta; Lenzi, Giacomo; Borumand Saeid, Arsham; Sajadian, Farhad | |
Versione online | |
Codice identificativo ISI: WOS:001031349500002 Codice identificativo SCOPUS: 2-s2.0-85165505369 | |
Show it in Product Database (IRIS) |
2023 | |
Articolo in rivista | |
On the spectrum of countable MV-algebras TRANSACTIONS ON FUZZY SETS AND SYSTEMS. Pag.184-193 ISSN:2821-0131. | |
Lenzi, G. | |
Digital Object Identifier (DOI): 10.30495/tfss.2023.1991906.1082 | |
Show it in Product Database (IRIS) |
2023 | |
Articolo in rivista | |
Z0−ideals and Z−ideals in MV −algebras BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY SIMON STEVIN. Pag.0-0 ISSN:1370-1444. | |
Bedrood, Mahta; Sajadian, Farhad; Lenzi, Giacomo.; Borumand Saeid, Arsham | |
Digital Object Identifier (DOI): 10.36045/j.bbms.211109 Codice identificativo ISI: WOS:001048681200004 Codice identificativo SCOPUS: 2-s2.0-85170553284 | |
Show it in Product Database (IRIS) |
2023 | |
Contributo in Atti di convegno | |
A Pointfree Approach to Measurability and Statistical Models. In: Proceedings of the 13th International Symposium on Imprecise Probabilities: Theories and Applications - ISIPTA 2023Vol.215, Pag.189-199 | |
ISIPTA Oviedo (Spain) 11-14 July 2023 | |
DI NOLA, Antonio; Lapenta, Serafina; Lenzi, Giacomo | |
Versione online | |
Codice identificativo ISI: WOS:001222674200017 Codice identificativo SCOPUS: 2-s2.0-85172875782 | |
Show it in Product Database (IRIS) |